# SDR 7C7A2016052700242

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N49FE
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 24,947 hours, 27,969 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C511B
- Part serial: AA185558
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUXILIARY INVERTER CAUTION LIGHT ILLUMINATED SMOKE IN COCKPIT & CABIN.  FIRST OFFICER ALTIMETER & VSI FAILED.  AUXILIARY INVERTER CB POPPED.  FOUND AUXILIARY INVERTER INOPERATIVE.  R & R AUXILIARY INVERTER IAW MM 24-22-00.  OPERATIONS CHECKED GOOD.
